# SDR CALA2025081507850

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 63,597 hours, 23,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS 20C SIDE SEAT EMER LIGHT INOPERATIVE.  SWAPPED LIGHT FROM 20C WITH 14C IAW AMM 33-51-11,  OPS CHECKS ON 20C OK,  DEFERRED 14C FLOOR ESCAPE PATH LIGHT IAW MEL 3319E.
